# SDR AALA202111080443

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737*
- Aircraft serial: 29540
- Aircraft time: 59,743 hours, 25,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR STUCK IN SERVICE DOOR (FORWARD) R1. FOUND GIRT BAR OUT OF ALIGNMENT AT FORWARD SERVICE DOOR (R1) REPOSITIONED BAR, DOOR SLIDE GIRTH BAR CHECK NORMAL. PER AMM 25-66-00.
